MathSciNet Relay Station
MathSciNet bibliographic data
MR2238367 (2007c:13022) 13D07
Jorgensen, David A.; Şega, Liana M. Independence of the total reflexivity conditions for modules. Algebr. Represent. Theory 9 (2006), no. 2, 217–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement